10.1002/(sici)1096-8628(19980207)81:1<108::aid-ajmg18>3.0.co;2-n
Doi:
10.1002/(sici)1096-8628(19980207)81:1<108::aid-ajmg18>3.0.co;2-n
Title:
Bipolar and antisocial disorders among relatives of ADHD children: parsing familial subtypes of illness
Author:
Faraone, Stephen V.; Biederman, Joseph; Mennin, Douglas; Russell, Ronald
Year: 1998
Month: 02
Day: 07
Volume: 81
Issue: 1
First_page: 108
Last_page: 116
Journal:
American Journal of Medical Genetics
Issnp: 0148-7299
Issne: 1096-8628
Md5: 8f6b5006d7fbde57cc02306a7353a3c3
Filesize: 60319
Timeadded: 2014-08-31 02:26:23
Journalid: 1083
Original Link: https://www.wenrao.com/i/31wqCzGJerroP1fUe
相关文献